# SDR HNAA2018070600140

- Difficulty date: June 12, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 42,849 hours, 39,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CROSSBEAM AT FRAME 20 CORRODED. INSTALLED 3 NUTPLATES ON GALLEY CROSSBEAM AT FRAME 20 IAW SRM 51-40-09.
